# SDR SWAA2023080976090

- Difficulty date: July 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT AFT CABIN BS986 LBL43 WL208.<[01] VERIFIED SRM 53-70-51-1A-1 IS APPLICABLE FOR ALLOWABLE DAMAGE TO SECT. 47 FLOOR STRUCTURE.;[02] CONCUR WITH APPLICABILITY OF SRM 53-70-51-1A-1.;[03] REMOVED CORROSION FROM UPPER FLANGE OF BS 986.5 FLOOR BEAM; LBL 43-LBL 44; WL 208 IN AN AREA OF 1'X.8'X.050' PER SRM 51-10-02. CORROSION STILL EXISTS; ORIGINAL THICKNESS .150' FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1 PARA. 4D FIG. 103 DETAIL C.;[04] TOOL ID# FOR CORRECTIVE ACTION 3; ATS2472; CAL. DUE 12/31/23.;[05] VERIFIED SRM 53-70-51-2R-6 IS APPLICABLE FOR REPAIR OF SMALL CORROSION DAMAGE TO THE UPPER CHORD OF THE BS 986.5 FLOOR BEAM. INSTALLED FOD PROTECTION UNDER REPAIR AREA PER AMM 20-60-07. REMOVED 1EA FASTENER COMMON TO REPAIR AREA PER SRM 53-70-51-2R-6 PARA. 4A(2). PERFORMED DVI IN AREA OF REPAIR PER SRM 53-70-51-2R-6 PARA. 4B. NO DEFECTS NOTED. CUT AND REMOVED DAMAGED AREA OF FLOOR BEAM 1.2'X.9' PER SRM 53-70-51-2R-6. PARA. 4C(2A).FABRICATED REPAIR PARTS MATERIALS USED:  FILLER: 0.150 IN. THICK 7075-T6 CLAD SHEET LOT#:1227016 ANGLE: BAC1490-2887#7075T62-C LOT#: 1517291-1 STRAP:0.100 IN. THICK 7075-T6 CLAD SHEET LOT:1517301-2  IAW SRM 53-70-51-2R-6 APPLIED CHEMICAL CONVERSION COATING APPLIED PRIMER IAW AMM 51-21-72-370-804 FLAP PEENED THE CUT EDGE WITH 100% COVERAGE PER SRM 53-70-51-2R-6 PAR 4. C. (2)(C) ] INSTALLED FLOOR BEAM REPAIR PARTS AT BS986; LBL36 - LBL46 PER SRM 53-70-51-2R-6
